Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 435, NWS Goodland, KS

July 28, 20164 counties in Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jul 28, 2016, 4:23 AM CDT for 4 counties in Kansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2016, 4:23 AM CDT (09:23 UTC)
Expired
Jul 28, 2016, 5:15 AM CDT
In force
52 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Logan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS

The radar

The Goodland radar (KGLD), 29 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 9.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
278 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
3204 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

024 
WUUS53 KGLD 280923
SVRGLD
KSC109-181-193-199-281015-
/O.NEW.KGLD.SV.W.0435.160728T0923Z-160728T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
323 AM MDT THU JUL 28 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WALLACE COUNTY IN WEST CENTRAL KANSAS...
  WESTERN THOMAS COUNTY IN NORTHWESTERN KANSAS...
  NORTHWESTERN LOGAN COUNTY IN WEST CENTRAL KANSAS...
  SHERMAN COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 415 AM MDT/515 AM CDT/

* AT 323 AM MDT/423 AM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM 13 MILES NORTH OF BREWSTER TO 3 MILES
  NORTHWEST OF GOODLAND...MOVING SOUTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GOODLAND...BREWSTER...LEVANT...WINONA AND EDSON. 

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 10 AND 47.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GOODLAND.

&&

LAT...LON 3912 10101 3902 10118 3890 10179 3940 10188
      3957 10167 3956 10130
TIME...MOT...LOC 0923Z 326DEG 45KT 3956 10143 3944 10157 3938 10176 

HAIL...<.75IN
WIND...60MPH
 
$$

JRM
1 follow-up statement
091 
WWUS53 KGLD 281010
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
410 AM MDT THU JUL 28 2016

KSC109-181-193-199-281020-
/O.EXP.KGLD.SV.W.0435.000000T0000Z-160728T1015Z/
WALLACE KS-THOMAS KS-LOGAN KS-SHERMAN KS-
410 AM MDT THU JUL 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALLACE...WESTERN
THOMAS...NORTHWESTERN LOGAN AND SHERMAN COUNTIES WILL EXPIRE AT 415
AM MDT/515 AM CDT/...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3912 10101 3902 10118 3890 10179 3940 10188
      3957 10167 3956 10130
TIME...MOT...LOC 1006Z 326DEG 45KT 3956 10143 3944 10157 3938 10176 

$$

024

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:26 AM CDT, 57 minutes earlier.

Area forecast discussion, Jul 28, 3:26 AM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
226 AM MDT THU JUL 28 2016

.SHORT TERM...(Today through Saturday night)
Issued at 226 AM MDT Thu Jul 28 2016

Another round of severe weather appears likely this afternoon as
the next shortwave trough topping the ridge slides down the
central High Plains in the northwest flow aloft. The combination
of strong instabilty of up to 3500 j/kg of CAPE and deep layer
shear of up to 50kts will set the stage for possible supercells in
the initiation phase with attendant threats of large hail,
damaging winds and a few tornadoes...then transitioning to a wind
and hail threat this evening as storms slide southeast and merge
into a possible MCS. A few isolated thunderstorms may linger into
the overnight but best chances will be early.

Instability will be lacking on Friday with a relatively cool
easterly upslope regime in the low levels. Not seeing much forcing
for precipitation on the synoptic scale, but cannot rule out a few
non-severe storms developing in the afternoon on the higher
terrain of eastern Colorado then moving into western parts of the
area in the evening.

The upper ridge will nudge eastward across the Rockies on Saturday
with rising heights forecast over the central plains. There are
some weak qpf signals in a few models apparently linked to a weak
disturbance rotating around the core of the ridge, so won't go
completely dry but chances appear slim for precipitation. It will
be very unstable and deep layer shear will be around 40kts so if
something were to develop a severe storm cannot be ruled out.

Temperatures will be near to slightly above normal today, below
normal on Friday then near normal on Saturday.

.LONG TERM...(Sunday through Wednesday)
Issued at 226 AM MDT Thu Jul 28 2016

Unsettled weather is anticipated during the extended, with chances
for thunderstorms nearly every period. Warmer temperatures return
to the region early next week.

At the start of the period, flow aloft is northwesterly with an area
of high pressure over the Desert Southwest and a trough over the
eastern half of the CONUS. On Sunday, the high begins to move east
and upper level ridging progresses towards the Plains. The ridging
continues to build into the region through midweek as a couple
closed lows move across Canada. With monsoonal moisture filtering
north towards the High Plains and multiple shortwaves passing
through the flow Sunday through Wednesday, there are chances for
thunderstorms each afternoon/evening. However, with differing
guidance, kept only slight chances for precipitation at this time
until timing and location of features are better resolved.

Hot temperatures return next week with highs in the mid to upper 90s
on Sunday and Monday and in the low to mid 90s on Tuesday and
Wednesday. Low temperatures look to remain in the 60s/low 70s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1122 PM MDT Wed Jul 27 2016

Scattered thunderstorms overnight appear to have moved south of
the terminals for now...but more storms are developing in the
Nebraska panhandle and moving southwest and may impact the area
again before sunrise. There will also be some patch fog developing
around sunrise. For Thursday...thunderstorm chances will continue
to be the main aviation concern. There could be two rounds... one
in the morning and stronger storms in the afternoon. Exact timing
of the impacts is difficult so will carry VCTS during the times
which have the best chances for a thunderstorm. Some severe storms
will be possible in the afternoon with gusty winds and large hail.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...024
LONG TERM...JBH
AVIATION...024
Hazardous weather outlook, Jul 27, 11:41 AM CDT, 16 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1041 AM MDT WED JUL 27 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281645-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1041 AM MDT WED JUL 27 2016 /1141 AM CDT WED JUL 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS WILL DEVELOP EARLY THIS AFTERNOON ACROSS
PORTIONS OF SOUTHWEST NEBRASKA. STORMS WILL BECOME SCATTERED AND
INCREASE IN INTENSITY THROUGH THE LATE AFTERNOON AND EVENING
AS THEY SPREAD ACROSS NORTHWEST KANSAS AND NORTHEAST COLORADO.
ISOLATED STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS AS THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA BY THURSDAY
AFTERNOON AND WILL BECOME NUMEROUS THROUGH THE EVENING AND
OVERNIGHT HOURS. MANY OF THESE STORMS MAY BECOME SEVERE WITH LARGE
HAIL...DAMAGING WINDS...AND EVEN A FEW TORNADOES POSSIBLE.
LOCALIZED HEAVY RAINFALL IS ALSO A POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jul 28, 2:02 AM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
202 AM CDT THU JUL 28 2016

KSZ016-280715-
GRAHAM KS-
202 AM CDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAHAM COUNTY UNTIL
215 AM CDT...

AT 202 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTH OF BOGUE...OR 10 MILES SOUTHEAST OF HILL CITY...MOVING
SOUTH AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HILL CITY...BOGUE AND NICODEMUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3913 9987 3937 9990 3939 9960 3913 9961
TIME...MOT...LOC 0702Z 342DEG 20KT 3927 9970

JRM
Special weather statement, Jul 28, 2:29 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
229 AM CDT THU JUL 28 2016

KSZ002-280745-
RAWLINS KS-
229 AM CDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN RAWLINS COUNTY UNTIL
245 AM CDT...

AT 229 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MCDONALD...OR 13 MILES WEST OF ATWOOD...MOVING SOUTH AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MCDONALD AND BEARDSLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3974 10107 3973 10140 3978 10141 3991 10141
      3992 10122
TIME...MOT...LOC 0729Z 342DEG 20KT 3979 10130

JRM
Special weather statement, Jul 28, 2:40 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
140 AM MDT THU JUL 28 2016

KSZ001-NEZ079-280800-
CHEYENNE KS-DUNDY NE-
140 AM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEYENNE COUNTY IN
NORTHWESTERN KANSAS AND SOUTHEASTERN DUNDY COUNTIES IN SOUTHWESTERN
NEBRASKA UNTIL 200 AM MDT/300 AM CDT/...

AT 140 AM MDT/240 AM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTH OF BENKELMAN...MOVING SOUTH AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BENKELMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4006 10165 4007 10143 3991 10142 3991 10161
TIME...MOT...LOC 0740Z 342DEG 20KT 3997 10152

JRM
Special weather statement, Jul 28, 2:44 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
144 AM MDT THU JUL 28 2016

COZ090-NEZ079-280800-
YUMA COUNTY CO-DUNDY NE-
144 AM MDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YUMA AND
NORTHWESTERN DUNDY COUNTIES UNTIL 200 AM MDT...

AT 144 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES NORTH OF WRAY...MOVING SOUTH AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ECKLEY...ALVIN...WAUNETA AND CLARKVILLE.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 247 AND 269.

LAT...LON 4044 10205 4035 10205 4035 10185 4024 10178
      4004 10248 4042 10269 4044 10257
TIME...MOT...LOC 0744Z 342DEG 20KT 4033 10220

JRM
Special weather statement, Jul 28, 2:53 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
253 AM CDT THU JUL 28 2016

KSZ002-280815-
RAWLINS KS-
253 AM CDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAWLINS COUNTY UNTIL
315 AM CDT...

AT 252 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHWEST OF ATWOOD...MOVING SOUTHEAST AT 40 MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEARDSLEY AND BLAKEMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3980 10129 3984 10110 3958 10081 3959 10130
TIME...MOT...LOC 0752Z 320DEG 33KT 3973 10114

JRM
Local storm report, Jul 28, 4:22 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
322 AM MDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 AM     TSTM WND GST     13 N EDSON              39.52N 101.54W
07/28/2016  E60 MPH          SHERMAN            KS   NWS EMPLOYEE

&&

HILL

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 9:39 PM CDTSpecial Weather StatementGLDRawlins36 min
Jul 27, 10:08 PM CDTSpecial Weather StatementGLDCheyenne22 min
Jul 27, 10:20 PM CDTSevere Thunderstorm WarningGLDCheyenne40 min
Jul 27, 10:21 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas39 min
Jul 27, 10:27 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman22 min
Jul 27, 10:42 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas48 min
Jul 27, 10:58 PM CDTTornado WarningGLDSherman17 min
Jul 27, 10:59 PM CDTSevere Thunderstorm WarningGLDSherman46 min
Jul 27, 11:06 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman24 min
Jul 27, 11:10 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas22 min
Jul 27, 11:21 PM CDTSevere Thunderstorm WarningGLDSherman, Thomas39 min
Jul 27, 11:29 PM CDTSevere Thunderstorm WarningGLDSherman31 min
Jul 27, 11:36 PM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Thomas, Wallace39 min
Jul 27, 11:40 PM CDTSpecial Weather StatementGLDSheridan20 min
Jul 27, 11:41 PM CDTSpecial Weather StatementGLDRawlins19 min
Jul 27, 11:46 PM CDTSevere Thunderstorm WarningGLDSheridan, Thomas14 min
Jul 27, 11:48 PM CDTSevere Thunderstorm WarningGLDRawlins27 min
Jul 27, 11:52 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace38 min
Jul 27, 11:56 PM CDTSevere Thunderstorm WarningGLDWallace49 min
Jul 27, 11:57 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan, Thomas33 min
Jul 28, 12:00 AM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins23 min
Jul 28, 12:01 AM CDTTornado WarningGLDWallace29 min
Jul 28, 12:09 AM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Wallace20 min
Jul 28, 12:19 AM CDTSevere Thunderstorm WarningGLDRawlins, Thomas29 min
Jul 28, 12:22 AM CDTTornado WarningGLDWallace10 min
Jul 28, 12:25 AM CDTSevere Thunderstorm WarningGLDGove, Logan50 min
Jul 28, 12:28 AM CDTSevere Thunderstorm WarningGLDGreeley, Wallace23 min
Jul 28, 12:29 AM CDTSevere Thunderstorm WarningGLDSheridan31 min
Jul 28, 12:30 AM CDTSpecial Weather StatementGLDDecatur15 min
Jul 28, 12:34 AM CDTFlash Flood WarningGLDWallace2 hr
Jul 28, 12:46 AM CDTSevere Thunderstorm WarningGLDGreeley, Wallace, Wichita25 min
Jul 28, 12:57 AM CDTSevere Thunderstorm WarningGLDGreeley, Wichita25 min
Jul 28, 12:59 AM CDTFlash Flood WarningGLDSheridan3 hr
Jul 28, 1:01 AM CDTSpecial Weather StatementGLDSheridan14 min
Jul 28, 1:10 AM CDTSevere Thunderstorm WarningGLDSheridan16 min
Jul 28, 1:10 AM CDTTornado WarningGLDGreeley, Wichita8 min
Jul 28, 1:12 AM CDTSpecial Weather StatementGLDRawlins18 min
Jul 28, 1:14 AM CDTSpecial Weather StatementGLDWichita46 min
Jul 28, 1:17 AM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins28 min
Jul 28, 1:20 AM CDTSevere Thunderstorm WarningGLDGreeley, Wichita25 min
Jul 28, 1:33 AM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas20 min
Jul 28, 1:39 AM CDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Sheridan22 min
Jul 28, 1:45 AM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins9 min
Jul 28, 2:02 AM CDTSpecial Weather StatementGLDGraham13 min
Jul 28, 2:29 AM CDTSpecial Weather StatementGLDRawlins16 min
Jul 28, 2:53 AM CDTSpecial Weather StatementGLDRawlins22 min
Jul 28, 3:05 AM CDTSevere Thunderstorm WarningGLDCheyenne40 min
Jul 28, 3:43 AM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman47 min
Jul 28, 5:35 AM CDTSpecial Weather StatementGLDSherman25 min
Jul 28, 10:33 AM CDTSpecial Weather StatementGLDSherman, Thomas42 min
Jul 28, 11:17 AM CDTSpecial Weather StatementGLDLogan, Wallace43 min
Jul 28, 11:20 AM CDTSpecial Weather StatementGLDCheyenne40 min
Jul 28, 11:56 AM CDTSpecial Weather StatementGLDWichita34 min
Jul 28, 12:00 PM CDTSpecial Weather StatementGLDRawlins30 min
Jul 28, 2:21 PM CDTSpecial Weather StatementGLDRawlins39 min
Jul 28, 3:01 PM CDTSpecial Weather StatementGLDDecatur, Norton, Rawlins44 min
Jul 28, 3:09 PM CDTSevere Thunderstorm WarningGLDDecatur, Rawlins51 min
Jul 28, 3:27 PM CDTSevere Thunderstorm WarningGLDNorton33 min
Jul 28, 3:51 PM CDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton39 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.